# SDR DALA2017121808673

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 49,967 hours, 26,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF OUTFLOW VALVE, FOUND CORROSION ON STRINGER 31R BETWEEN FRAMES 65-66,  REPAIRED IAW ER/A 564294-14 REV ORIGINAL, AND PRI 564294-14 REV ORIGINAL.
